About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 387629, 15 pages
http://dx.doi.org/10.1155/2012/387629
Research Article

Some Existence Results for Impulsive Nonlinear Fractional Differential Equations with Closed Boundary Conditions

1Department of Mathematics, Faculty of Sciences, Yuzuncu Yil University, 65080 Van, Turkey
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia

Received 30 September 2012; Accepted 22 October 2012

Academic Editor: Beata Rzepka

Copyright © 2012 Hilmi Ergören and Adem Kiliçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate some existence results for the solutions to impulsive fractional differential equations having closed boundary conditions. Our results are based on contracting mapping principle and Burton-Kirk fixed point theorem.